# SDR JGVR20171206001

- Difficulty date: December 2, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 0099
- Aircraft time: 10,212 hours, 6,768 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AROUND MULTIPLE FASTENERS ON LH AND RH H-STAB IB CLOSEOUT PANELS 351AC AND 352AC. BLENDED LEVEL 1 CORROSION AROUND MULTIPLE FASTENERS ON LH AND RH H-STAB IB CLOSEOUT PANELS 351AC AND 352AC. APPLIED ALODINE, CORROSION RESISTANT PRIMER, AND TOP COAT. ALL WORK PERFORMED IAW CESSNA 680 SRM 51-20-01, 51-10-01. FOUND ONE SPOT OF CORROSION AROUND FASTENER ON UPPER SURFACE OF RH H-STAB IB CLOSEOUT PANEL 352AC TO BE OUT OF LIMITS. CORROSION DAMAGE WAS REPAIRED IAW LETTER FROM TEXTRON AVIATION DATED DECEMBER 1, 2017.
